CTH B-spline curves and its applications
Annales mathematicae et informaticae, Tome 37 (2010), pp. 177-189
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2010_37_a15,
author = {Jin Xie and Jieqing Tan and Shengfeng Li},
title = {CTH {B-spline} curves and its applications},
journal = {Annales mathematicae et informaticae},
pages = {177--189},
year = {2010},
volume = {37},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2010_37_a15/}
}
Jin Xie; Jieqing Tan; Shengfeng Li. CTH B-spline curves and its applications. Annales mathematicae et informaticae, Tome 37 (2010), pp. 177-189. http://geodesic.mathdoc.fr/item/AMI_2010_37_a15/